Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 32, Issue 1, March 2017  pp. 1–16.

Height Functions on Quaternionic Stiefel Manifolds

Authors:  Enrique Macías-Virgós, John Oprea, Jeff Strom and Daniel Tanré
Author institution:Institute of Mathematics, Department of Geometry and Topology, University of Santiago de Compostela, 15782 Spain

Summary:  In this note, we study height functions on quaternionic Stiefel manifolds and prove that all these height functions are Morse-Bott. Among them, we characterize the Morse functions and give a lower bound for their number of critical values. Relations with the Lusternik-Schnirelmann category are discussed.

Contents   Full-Text PDF